Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 190, NWS Wilmington, OH

September 10, 2016Brown County, Clermont County, Ohio; Campbell County, Pendleton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 5:01 PM EDT for Brown County, Clermont County, Ohio; Campbell County, Pendleton County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2016, 5:01 PM EDT (21:01 UTC)
Expired
Sep 10, 2016, 5:45 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Campbell County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH

The radar

The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 5:25 PM EDTTSTM WND DMG2 Se Bethel, OHTREES DOWN AT SODOM AND PATTERSON ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 2:24 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS51 KILN 102101
SVRILN
KYC037-191-OHC015-025-102145-
/O.NEW.KILN.SV.W.0190.160910T2101Z-160910T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  CENTRAL CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN BROWN COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 545 PM EDT.

* AT 500 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEVILLE...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GEORGETOWN...FELICITY...HAMERSVILLE...HIGGINSPORT...MENTOR...
  MOSCOW...NEVILLE...CALIFORNIA...CHILO...NEW HOPE...IVOR...
  SALTAIR...FEESBURG...POINT ISABEL AND FOSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
      3880 8421 3883 8423 3881 8423 3881 8428
      3893 8427 3897 8387 3877 8391
TIME...MOT...LOC 2100Z 273DEG 24KT 3887 8423 

HAIL...<.75IN
WIND...60MPH
 
$$

KURZ
2 follow-up statements
232 
WWUS51 KILN 102118
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT SAT SEP 10 2016

KYC037-191-102128-
/O.CAN.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
PENDLETON KY-CAMPBELL KY-
518 PM EDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PENDLETON AND
CENTRAL CAMPBELL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
      3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2118Z 270DEG 24KT 3886 8403 

$$

OHC015-025-102145-
/O.CON.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
CLERMONT OH-BROWN OH-
518 PM EDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN CLERMONT AND SOUTHWESTERN BROWN COUNTIES...

AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FELICITY...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...HAMERSVILLE...HIGGINSPORT...FEESBURG AND NEW HOPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
      3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2118Z 270DEG 24KT 3886 8403 

HAIL...<.75IN
WIND...60MPH
 
$$

KURZ
773 
WWUS51 KILN 102136
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT SAT SEP 10 2016

OHC015-025-102145-
/O.EXP.KILN.SV.W.0190.000000T0000Z-160910T2145Z/
CLERMONT OH-BROWN OH-
536 PM EDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLERMONT AND
SOUTHWESTERN BROWN COUNTIES WILL EXPIRE AT 545 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3877 8393 3879 8395 3879 8398 3878 8400
      3879 8411 3895 8403 3897 8387 3877 8391
TIME...MOT...LOC 2134Z 273DEG 24KT 3886 8403 

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 10, 3:22 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
322 PM EDT SAT SEP 10 2016

.SYNOPSIS...
A cold front with strong to severe thunderstorms will sweep
across the area this afternoon. High pressure and dry conditions
with more comfortable temperatures will build in for the early
part of the week. Another frontal system will bring renewed
chances for showers and thunderstorms Tuesday night into
Wednesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Strengthening storms into the area as associated with a prefrontal
trough. Expecting scattered severe storms through early evening
with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging
winds being the primary threat with these quickly moving storms in
a DCAPE environment of 1200-1400 J/KG range.

With the frontal boundary itself lagging a bit back currently
extending from GYY through far eastern IL and approaching western
KY...there will be some showers behind the main line of
storms...with wind gusts to 20-25kts expected and not diminishing
in the east until the 01-02z timeframe in the eastern forecast
area.

skies will clear fairly quickly behind the frontal passage
overnight. Have generally gone with a short term blend for
overnight lows. High pressure will begin to build across the
region toward daybreak but winds will be up enough to not result
in any light fog issues in the clearing. Overnight lows in the
more comfortable mid-upper 50s in the west and closer to 60 in the
east.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The high will continue to build into the area during the day on
Sunday...with drier air and mostly clear skies with mid 70s for
the high. With continued cooler air working in on Monday
night...overnight lows in the low/mid 50s. Southerly flow returns
later in the day on Monday so temperatures rebound to near 80
under continued sunny skies. For Monday night southerly flow
returns more in earnest so overnight lows to be upper 50s to near
60.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday will be another dry but warmer day as high pressure moves
further east and the next cold front moves into the western Great
Lakes and mid Mississippi Valley. This front will slide through the
region Tuesday night into Wednesday with some showers and
thunderstorms possible along and behind the front. Low chance PoPs
are sufficient with a slightly better chance of rain in northern
counties early on Wednesday. High pressure will build across the
Great Lakes Thursday and Friday with seasonable temperatures.

An upper level ridge will build over the southeast United States for
the first part of next weekend, then it will drift slowly offshore
by early next week. At the same time, a mid level trough will dig
slowly southeast into the Great Lakes. This scenario will bring a
gradual increase in moisture ahead of a slow moving cold front. Have
brought chance pops for showers and storms for Saturday with perhaps
a better chance holding off into the latter half of the weekend.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A line of storms will pass through the CWA this afternoon.
Outside of this, vfr conditions will be found with the possible
early exception of a cig dropping below 3kft ahead of the storms.
Lingering showers may persist a little early this evening behind
the deeper convection and thunderstorms. Gusty winds to 25kt will
shift northwestward in the post-frontal atmosphere and die out
with the coming of nightfall.

Few cu may pop up during the day tomorrow but the characteristic
of the sky will be clear/sunny with a light northerly wind
beginning in the predawn hours. Chose the middle ground of a
lighter wind and nnw direction with clear skies versus another
line or two in the taf.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SAT SEP 10 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
241 PM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF
THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Sep 10, 4:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     KYMESO ALEXANDRIA 5NW   39.02N 84.47W
09/10/2016  M53 MPH          CAMPBELL           KY   MESONET

&&

KURZ
Special weather statement, Sep 10, 4:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT SAT SEP 10 2016

OHZ062-063-071-072-077>080-102115-
HAMILTON OH-GREENE OH-CLINTON OH-WARREN OH-FAYETTE OH-HIGHLAND OH-
CLERMONT OH-BROWN OH-
443 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
HAMILTON...SOUTHEASTERN GREENE...CLINTON...SOUTHEASTERN WARREN...
CENTRAL FAYETTE...NORTHWESTERN HIGHLAND...NORTHERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES UNTIL 515 PM EDT...

AT 442 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR JEFFERSONVILLE TO NEAR BATAVIA...MOVING EAST AT
40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WILMINGTON...LOVELAND...MILFORD...
BLANCHESTER...MARIEMONT...SABINA...TERRACE PARK...LYNCHBURG...
LEESBURG...NEW VIENNA...MORROW...BLOOMINGBURG...CAMP DENNISON...
THE VILLAGE OF INDIAN HILL...RUSSELL...WOODVILLE...STAUNTON...
MAINEVILLE AND CLARKSVILLE.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 35 AND 67.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3915 8439 3963 8390 3964 8330 3914 8372
TIME...MOT...LOC 2042Z 267DEG 34KT 3962 8362 3914 8416

KURZ
Local storm report, Sep 10, 4:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HEAVY RAIN       1 N FAIRBORN            39.82N 84.02W
09/10/2016  M1.30 INCH       GREENE             OH   TRAINED SPOTTER

            FELL IN 30 MINUTES. STILL RAINING.

0445 PM     HEAVY RAIN       KETTERING               39.70N 84.15W
09/10/2016  M1.80 INCH       MONTGOMERY         OH   BROADCAST MEDIA

            FELL IN ONE HOUR

&&

JOHNF
Local storm report, Sep 10, 4:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HEAVY RAIN       2 SSW MIAMISBURG        39.61N 84.30W
09/10/2016  M1.20 INCH       MONTGOMERY         OH   AMATEUR RADIO

            FELL IN 30 MINUTES

&&

JOHNF
Special weather statement, Sep 10, 4:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT SAT SEP 10 2016

KYZ093>097-OHZ078>080-102115-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-OWEN KY-GRANT KY-HIGHLAND OH-
CLERMONT OH-BROWN OH-
452 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
PENDLETON...BRACKEN...SOUTHEASTERN OWEN...SOUTHEASTERN GRANT...
SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN BROWN
COUNTIES UNTIL 515 PM EDT...

AT 451 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WILLIAMSBURG TO NEAR BUTLER TO 11
MILES NORTHEAST OF FRANKFORT...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...WILLIAMSTOWN...FALMOUTH...AMELIA...MOUNT ORAB...
BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...AUGUSTA...
SARDINIA...FELICITY...BROOKSVILLE...BUTLER...MORGAN...NEW MARKET...
OWENSVILLE...HAMERSVILLE...MOWRYSTOWN AND HIGGINSPORT.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 156.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3836 8485 3880 8446 3881 8442 3883 8443
      3917 8410 3916 8356 3855 8415 3856 8417
      3855 8421 3858 8421 3856 8441 3853 8444
      3853 8446 3854 8447 3851 8449 3849 8456
      3843 8463 3835 8474 3834 8479
TIME...MOT...LOC 2051Z 280DEG 28KT 3913 8397 3874 8435 3835 8479

KURZ
Local storm report, Sep 10, 5:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       5 NNE LOVELAND          39.33N 84.24W
09/10/2016  M1.00 INCH       WARREN             OH   NWS EMPLOYEE

            FELL IN 35 MINUTES NEAR MAINEVILLE

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 9:37 AM EDTSpecial Weather StatementILNMercer23 min
Sep 10, 2:57 PM EDTSpecial Weather StatementILNMiami33 min
Sep 10, 3:16 PM EDTSpecial Weather StatementILNButler29 min
Sep 10, 3:28 PM EDTSpecial Weather StatementILNChampaign32 min
Sep 10, 3:36 PM EDTSpecial Weather StatementILNWarren24 min
Sep 10, 3:44 PM EDTSpecial Weather StatementILNLogan31 min
Sep 10, 3:51 PM EDTFlash Flood WarningILNButler114 min
Sep 10, 3:54 PM EDTSevere Thunderstorm WarningILNHamilton36 min
Sep 10, 3:55 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren2 hr
Sep 10, 4:00 PM EDTSpecial Weather StatementILNGreene30 min
Sep 10, 4:03 PM EDTSpecial Weather StatementILNMarion12 min
Sep 10, 4:08 PM EDTSpecial Weather StatementILNUnion37 min
Sep 10, 4:13 PM EDTSpecial Weather StatementILNMadison32 min
Sep 10, 4:15 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Sep 10, 4:17 PM EDTSpecial Weather StatementILNHamilton, Warren28 min
Sep 10, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Sep 10, 4:27 PM EDTSpecial Weather StatementILNClermont33 min
Sep 10, 4:33 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union27 min
Sep 10, 4:38 PM EDTSevere Thunderstorm WarningILNClark, Madison37 min
Sep 10, 4:43 PM EDTSpecial Weather StatementILNClinton, Fayette32 min
Sep 10, 4:48 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Logan, Madison, Union117 min
Sep 10, 4:52 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Sep 10, 4:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison37 min
Sep 10, 4:57 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Fayette, Greene, Warren2 hr
Sep 10, 5:04 PM EDTSpecial Weather StatementILNPickaway26 min
Sep 10, 5:10 PM EDTSpecial Weather StatementILNFayette, Highland35 min
Sep 10, 5:14 PM EDTSpecial Weather StatementILNBrown46 min
Sep 10, 5:18 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway117 min
Sep 10, 5:21 PM EDTSpecial Weather StatementILNLicking24 min
Sep 10, 5:28 PM EDTSpecial Weather StatementILNFairfield, Franklin, Pickaway47 min
Sep 10, 5:37 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 2 more3 hr
Sep 10, 5:41 PM EDTSpecial Weather StatementILNPike, Ross34 min
Sep 10, 5:45 PM EDTSpecial Weather StatementILNAdams, Scioto45 min
Sep 10, 6:12 PM EDTSpecial Weather StatementILNFairfield, Hocking, Licking33 min
Sep 10, 6:15 PM EDTSpecial Weather StatementILNHocking, Pike, Ross, Scioto30 min
Sep 10, 6:43 PM EDTSpecial Weather StatementILNHocking, Scioto32 min
Sep 10, 3:33 PM EDTSevere Thunderstorm WarningILNBoone27 min
Sep 10, 3:39 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin36 min
Sep 10, 4:23 PM EDTSpecial Weather StatementILNGallatin, Grant, Kenton, Owen37 min
Sep 10, 4:45 PM EDTFlash Flood WarningILNCarroll, Gallatin2 hr
Sep 10, 5:05 PM EDTAreal Flood AdvisoryILNCampbell, Gallatin, Grant, Kenton, Owen, Pendleton115 min
Sep 10, 6:19 PM EDTSpecial Weather StatementILNLewis26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.